My throat feels dry, have 37.5 temperature and sleepiness, after having loratadine 10 mg. and phenylephrine 5mg. together. is that normal?
1 doctor answer • 1 doctor weighed in
Rheumatology 55 years experience
Can be related but: The 37.5 temp may be normal unless you have an underlying illness as the reason to take the meds. Temperature normall ranges are like a Bell Shaped Curve and you are in the normal curve. Loratidine is an antihistamine and this could dry you and make you sleepy. The phenylephrine may actually have a different effect. In essence this all appears normal and physiological.
3.4k viewsAnswered >2 years ago
Last updated Jan 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.